# SDR CA110209012

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 727243
- Aircraft time: 65,106 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN LOCK GREEN LIGHT WOULD NOT ILLUMINATE, REPLACED LANDING GEAR MODULE.
